# SDR RAIA00502013

- Difficulty date: February 9, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 12,769 hours, 11,361 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21582
- Part serial: 0783
- Condition: Dragging
- Location: Lt Mlg
- Part time: 1,017 hours, 874 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - LEFT O/B BRAKE TEMP IN CAUTION RANGE.  MAINTENANCE REMOVED AND REPLACED NR 1 BRAKE.
